RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 30, Number 10  


Determination and properties of optimal controls for a coordinated hierarchical system in the presence of uncontrolled disturbances
V. V. Chumakov
1443
Integer minimization of rational-separable functions
G. B. Rubal'skii
1454
An iterative decomposition method in single-stage stochastic integer-programming problems
I. L. Averbakh
1467
Convergence of difference schemes of the reference-operator method to generalized solutions of the axisymmetric Poisson equation
A. A. Denisov, A. V. Koldoba, Yu. A. Poveschenko
1477
The Korteweg–de Vries, Kadomtsev–Petviashvili and Boussinesq equations. Modulation theory
V. N. Bogaevskii
1487
Fundamental solutions and Green's formulae for families of equations arising in the theory of the oscillations of a stratified viscous liquid
A. G. Sveshnikov, S. T. Simakov
1502
Structural properties of the solutions of the gravitational-gyroscopic wave equation and the explicit solution of a problem in the dynamics of a stratified rotating fluid
Yu. D. Pletner
1513
On the stationary flow of a heavy fluid over an uneven, periodically varying bottom
M. B. Tverskoy
1526
The solvability of the three-dimensional inverse problem for the non-linear Navier–Stokes equations
I. A. Vasin, A. I. Prilepko
1540
A modified method of approximate factorization when calculating three-dimensional potential flows in channels
V. V. Koretskii, D. A. Lyubimov
1553
Integrodifferential equations for non-spherical aerosols coagulation
V. I. Gryn', M. K. Kerimov
1571

Scientific communications
Optimal regularization of solutions of approximate stochastic systems of linear algebraic equations
A. I. Zhdanov
1588
The influence of the “wrapping” effect on finding upper and lower estimates of solutions of systems of ordinary differential equations
V. A. Novikov, A. N. Rogalëv
1593
A method of increasing the stability of an implicit upwind scheme with three-point scalar pivotal condensations for Euler's equation
V. E. Kozlov
1596
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020